# SDR AALA980109

- Difficulty date: January 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N872AA
- Make and model: Boeing 727223
- Aircraft serial: 21384
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 380
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION ON TOP OF FLOOR BEAM STA 380 RBL 5 - RBL 25.  REMOVED CORROSION PER SRM 51-10-6.  REPAIRED PER SRM 53-10-8, PAGES 9-A AND 9-B.  TST:  54,792 HOURS.  CYCLES:  33,779.  (X)
